PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 39 | 1 | 131-141
Tytuł artykułu

A note on singularities at infinity of complex polynomials

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let f be a complex polynomial. We relate the behaviour of f "at infinity" to the sheaf of vanishing cycles of the family $\overline f$ of projective closures of fibres of f. We show that the absence of such cycles: (i) is equivalent to a condition on the asymptotic behaviour of gradient of f known as Malgrange's Condition, (ii) implies the $C^\infty$-triviality of f. If the support of sheaf of vanishing cycles of $\overline f$ is a finite set, then it detects precisely the change of the topology of the fibres of f. Moreover, in this case, the generic fibre of f has the homotopy type of a bouquet of spheres.
Słowa kluczowe
Rocznik
Tom
39
Numer
1
Strony
131-141
Opis fizyczny
Daty
wydano
1997
Twórcy
  • Departement de Mathématiques, Université d'Angers 2, bd. Lavoisier, 49045 Angers Cedex 01, France
Bibliografia
  • [BMM] J. Briançon, Ph. Maisonobe, M. Merle, Localization de systèmes différentiels, stratifications de Whitney et condition de Thom, Invent. Math. 117 (1994), 531-550.
  • [Br] J. L. Brylinski, (Co)-Homologie d'intersection et faisceaux pervers, Seminaire Bourbaki 585 (1981-82), Astérisque 92-93 (1982), 129-157.
  • [BDK] J. L. Brylinski, A. Dubson, M. Kashiwara, Formule de l'indice pour les modules holonomes et obstruction d'Euler locale, C. R. Acad. Sci. Paris Sér. I Math. 293 (1981), 129-132.
  • [Di] A. Dimca, Singularities and Topology of Hypersurfaces, Universitex, Springer, New York, Berlin, Heidelberg, 1992.
  • [Hà] H. V. Hà, Nombres de Łojasiewicz et singularités à l'infini des polynômes de deux variables complexes, C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), 429-432.
  • [Hà-Lê] H. V. Hà, D. T. Lê, Sur la topologie des polynômes complexes, Acta Math. Vietnam. 9 (1984), 21-32.
  • [Hm-Lê] H. Hamm, D. T. Lê, Un théorème de Zariski du type de Lefschetz, Ann. Sci. École Norm. Sup. (4) 6 (1973), 317-355.
  • [HMS] J. P. Henry, M. Merle, C. Sabbah, Sur la condition de Thom stricte pour un morphisme analytique complexe, Ann. Sci. École Norm. Sup. (4) 17 (1984), 227-268.
  • [Ł] S. Łojasiewicz, Ensembles semi-analytiques, preprint, IHES, 1965.
  • [LM] D. T. Lê, Z. Mebkhout, Variétés caractéristiques et variétés polaires, C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), 129-132.
  • [MM] Ph. Maisonobe, M. Merle, in preparation.
  • [Pa] A. Parusiński, On the bifurcation set of a complex polynomial with isolated singularities at infinity, Compositio Math. 97 (1995), 369-384.
  • [Ph] F. Pham, La descente des cols par les onglets de Lefschetz, avec vues sur Gauss- Manin, Astérisque 130 (1985), 11-47.
  • [Sa] C. Sabbah, Quelques Remarques sur la Géométrie des Espaces Conormaux, Astérisque 130 (1985), 161-192.
  • [S-T] D. Siersma, M. Tibăr, Singularities at infinity and their vanishing cycles, Duke Math. J. 80 (1995), 771-783.
  • [Z] A. Zaharia, On the bifurcation set of a polynomial function and Newton boundary, II, Université de Bordeaux, preprint (1995).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-bcpv39z1p131bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.